This might be a two part question since I'm not sure exactly how to word it. I've always been a somewhat shy person but in the past few years I've really started to struggle with anxiety - usually when interacting with strangers or in stressful situations at work. I'm about to turn 29 and have been on the pill for the past 4-5 years. Is it possible that this could be a side effect of the BC pills? I read a post in the BC thread where someone had experienced issues with their adrenal system as a result of being on BC pills. So now I'm starting to wonder if my anxiety could be somehow linked to my BC?
Anyone experienced this? Or any other suggestions for how to deal with this? I'm starting to get really tired of the mini-panic attacks and it's not like I can quit my job and go live in a cave for the rest of my life to avoid the situations that trigger them. (Or can I?)
"Farming looks mighty easy when your plow is a pencil, and you're a thousand miles from the corn field." --Dwight D Eisenhower
I don't know about all BC, but I know that the one I tried recently had this side effect. I can't remember the name, but as I was already on medication for anxiety and the doctor was very clear that this could be a side effect.
I would suggest some councelling to help you deal with the mini-panic attacks. Until I dealt with panic attacks, I was likely the last person to recommend counselling, but it did help. I also attended group sessions that were based on educating us about anxiety and how to react.